>
Fa   |   Ar   |   En
   notes on influence of certain permutable subgroups on finite smooth groups  
   
نویسنده abd-ellatif mohamed
منبع international journal of group theory - 2025 - دوره : 14 - شماره : 4 - صفحه:253 -262
چکیده    A maximal chain of a finite group g is called smooth if any two intervals have the same length are isomorphic. a group g is called totally smooth if all maximal chains of g are smooth, and called generalized smooth if all chains from each subgroup of prime order to g are smooth. in the paper entitled “influence of certain permutable subgroups on finite smooth groups” (a. m. elkholy and a. a. heliel in acta math. sin. (engl. ser.), 27 no. 8 (2011) 1547-1556), the authors investigated the structure of finite groups which have a permutable subgroup of prime order and whose maximal subgroups are totally (or generalized) smooth groups. the results obtained by the authors require further precision. in the proof of some theorems, they overlooked some cases which may represent counterexamples to these theorems. additionally, in certain theorems, we can omit certain hypotheses and get more accurate results. in this paper, we present counterexamples to some of these results and reintroduce these theorems after modification, using simpler and more direct proofs. furthermore, we generalize these results by replacing certain hypotheses with weaker ones.
کلیدواژه totally smooth groups ,generalized smooth groups ,permutable subgroups ,subgroup lattices
آدرس beni-suef university, faculty of science, department of mathematics and computer science, egypt
پست الکترونیکی m.abdellatif86@yahoo.com
 
     
   
Authors
  
 
 

Copyright 2023
Islamic World Science Citation Center
All Rights Reserved